Research Repository

Some inequalities for a singular integral

Barnett, Neil S and Dragomir, Sever S (2006) Some inequalities for a singular integral. Journal of the Indonesian Mathematical Society, 12 (2). pp. 175-183. ISSN 0854-1388

Full text for this resource is not available from the Research Repository.

Abstract

Estimates for a singular integral for which the Gr¨uss, ˇCebyˇsev, Lupa¸s and Ostrowski inequalities fail to work are given by utilising trapezoidal type rules.

Item Type: Article
Uncontrolled Keywords: ResPubID10868, singular integral, integral inequalities, trapezoida rule
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 18 Apr 2012 05:32
Last Modified: 18 Apr 2012 05:32
URI: http://vuir.vu.edu.au/id/eprint/2899
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar